So i am taking the yaz birthcontrol pill. i have been on it for about a year or so. and i have stopped having my period, and i am still taking the yaz. i know im not pregnant because i havent had my period for a while now and all.. but i am taking tetracylin, which apparently lowers the effectiveness of my yaz? well i had sex with my boyfriend.. we didnt use a condom but he pulled out before he came. and now im kinda worried that maybe i will get pregnant? idk. what do the rest of you think? i asked my friends mom who works for a OBGYN and she said that i was fine and to just use condoms from now on.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...